Review: could Singulair cause Chest pain?
Summary: Chest pain is found among people who take Singulair, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Albuterol, and have Asthma.
We study 41,231 people who have side effects while taking Singulair from FDA and social media. Among them, 2,051 have Chest pain. Find out below who they are, when they have Chest pain and more.
You are not alone: join a mobile support group for people who take Singulair and have Chest pain >>>
Singulair has active ingredients of montelukast sodium. It is often used in asthma. (latest outcomes from 42,883 Singulair users)
Chest pain has been reported by people with high blood pressure, osteoporosis, pain, multiple sclerosis, rheumatoid arthritis. (latest reports from 136,788 Chest pain patients)
On Jan, 13, 2015: 41,217 people reported to have side effects when taking Singulair. Among them, 2,051 people (4.98%) have Chest Pain.
Time on Singulair when people have Chest pain * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Chest pain||34.55%||37.17%||2.09%||12.04%||7.85%||6.28%||0.00% |
Gender of people who have Chest pain when taking Singulair * :
|Chest pain||78.48%||21.52% |
Age of people who have Chest pain when taking Singulair * :
|Chest pain||0.05%||2.03%||4.98%||5.61%||11.32%||21.76%||23.98%||30.27% |
Severity of Chest pain when taking Singulair ** :
|least||moderate||severe||most severe |
|Chest pain||0.00%||71.43%||28.57%||0.00% |
How people recovered from Chest pain ** :
|while on the drug||after off the drug||not yet |
|Chest pain||16.67%||0.00%||83.33% |
Top conditions involved for these people * :
- Asthma (764 people, 37.25%)
- Hypersensitivity (155 people, 7.56%)
- Depression (148 people, 7.22%)
- Hypertension (120 people, 5.85%)
- Gastrooesophageal reflux disease (106 people, 5.17%)
Top co-used drugs for these people * :
- Albuterol (506 people, 24.67%)
- Aspirin (341 people, 16.63%)
- Prednisone (301 people, 14.68%)
- Zyrtec (254 people, 12.38%)
- Lasix (247 people, 12.04%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Chest Pain while taking Singulair?
You are not alone! Join a mobile support group:
- support group for people who take Singulair and have Chest Pain
- support group for people who take Singulair
- support group for people who have Chest Pain
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- I took fexofenadine for a few months last year, and had oesophagus pain and problems swallowing. i had a gastroscopy eventually. but by the time i had the procedure, i had stopped the fexofenadine.
I had started the Oesophagus problems about the time I was put on Flexofenadine. I did not at the time blame this Ryhinitis drug to the digestion problems I was having. But stopped the Flezofenadine, as it did not completely help my Ryhinitis. I was put on Loretidine for the Ryhinitis, but this made me feel washed out, so after a couple,of months I changed to Benedryl with Acrivastine . My Oesophagus problems were starting to improve. Today 9 months later, Imwent to the doctor to see if there was anything else for Ryhinitis, I have been put back on Fexofenadine, worried now that my Oesophagus will start again to cause problems.
- Can viral myositis make my mysathenai gravis flare up? (1 answer)
I am feeling weak, out of breath, and have difficulty walking due to my swelling, achiness, and slight pain! I was feeling fine just a few weeks ago......... had traveled and had no complaints........
- Can the use of triamcinolone ointment on the eyelids, nose, and side of mouth cause headache, uneven heartbeat and aura
Started noticing slight chest pain, small tension like headaches and auras after a year and half, did not apply everyday, maybe on average once ever week or two for a year and a half
- Can my symptoms actually pinpoint a cause/condition? (1 answer)
I would just like insight on this. I'm on pain management right now, but it's just to manage the pain. Every thing else has really been not taken serious by any physican it office I've been to. Is this normal stuff many woman go through? I'm just sick of feeling like this between the constant pain & the daily having to pluck hairs it's insane. I'm in fantastic shape(used to be double my weight & now I'm 100lbs), the best looking I've ever been with a incredibly good looking husband & a wonderful family. My issues seem to detour a lot of things & while I'm young I'd like to get this solved or some type of solution to even maintain myself, not looking for a miracle, but would really appreciate answers.
- Could the iud cause body pain nerevous,dizziness,confessing after about a year? (2 answers)
I was having a light chest pain going over to my right arm went to the hospital and they said they could find anything ....Once again said it was anxiety.... I was woundering if the iud could have infected my body some how causing the symptoms and more..thank you for you time....
More questions for: Singulair, Chest pain
You may be interested at these reviews (Write a review):
- 1 year old fainting after taking singulair
My 1 year old girl has asthma like breathing issues when she gets colds.she had been taking singulair and has fainted about 5 times after she mildly hurts herself.(bumps head usually) then screams out forcefully without breathing in then looses consciousness for a few seconds.all incidents after taking singulair.over the course of a few months she is not taking anymore for about 2 weeks but has not passed out recently even after screaming pretty hard .it's hard to say if she has really hurt herself in a similar matter or worse but they are pretty minor incidents that she gets worked up about .
- Chest pain with gabpentin
Went from using 100 mg of Gabpentin to 300 mg of Gabpentin within 3 days chest pain began..I was using this medication for shingles. Called doctor and he immediately took me off.
- Singulair to the rescue
Antihistamines , even in small amounts, cause my prostate to swell immensely. Several months ago my allergies reached the point I had to take something. I had a physician's sample of 10 mg Singulair, so I took one. To my amazement, I got quick relief from extreme allergies, but my prostate SHRUNK as much as it did on finesteride. Since then I take my usual 2 mg hytrin each morning and my 10 mg Singulair at night and the combo has all but done away with my prostatic hyperplasia. NEVER HEARD OF THIS BEFORE, SO I THOUGHT I WOULD PASS MIT ON.
- Chest pain while on yasmin
started experiencing severe chest pain and Vision disturbances since day one of taking yasmin. today is day 4 and I don't wanna take them anymore. I've ever taken yasmin about a year ago with no side effects so I'm a lil lost as to why its been a bother now. last menses was June 12th, had it prescribed by my OG for withdrawal bleed
- Eczema and birth control-microgestin
I started getting eczema over the last year and recently decided it may be from the birth control as well, which I started taking @ 2 months before I got the eczema and skin started breaking out...weight gain, etc. I am on singulair, westcort cream, moisture/kenalog, exederm cream, cerevue wash, cetaphil moisturizer, and started using the black soap which is apparently helping. I started a vegetarian diet and eat mainly the same foods daily to monitor anything for allergies. I stopped taking the pill 3 days ago and I am optimistic. I am hoping others have had positive experiences.
More reviews for: Singulair, Chest pain
Comments from related studies:
From this study (8 months ago):
I have paroxysmal atrial fibrillation, history of clots in lung & legs, blockage in legs (had fempop 2 yrs ago), asthma & w/o warning while sitting down all of a sudden I got a severe headache, then about 30 min late got severe nausea (but didn't vomit)chest pain & mild dizziness followed so I took my BP and it was 170/93 P 64 then 164/100 P 70. This has happen several times in the same amount of weeks
From this study (3 years ago):
Merck denys that this is a side effect of the medication, CVS does not list it as a side effect on theri insert, however Caremark lists it as a seious one on their consumer insert. Doctor sent me for a Catherization before I figured out the chest pain might be coming from the Singulair.
From this study (6 years ago):
can't stand it anymore,all these meds and nothing helps....too many meds, no cure and getting all side effects......
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.